# SDR UALA2012080704258

- Difficulty date: August 5, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 77,011 hours, 22,474 cycles
- Engine: Pwa PW2037
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 160202101
- Part serial: 439233
- Condition: Faulted
- Location: Right
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM EICAS ILLUMINATED ON SHORT FINAL WENT OUT ON TAXI IN WITH CENTER STABILIZER SWITCH IN CUTOUT.  MOVING THE STABILIZER USING THE RIGHT HYDRAULIC SYSTEM STABILIZER TRIM LIGHT ILLUMINATES.  PERFORMED FIM 27-09-00 FIG 103.  NO MSG PER SHEET 8 BLOCK 6.  THE CSEU SYSTEM IS OK PERFORMED AUTO STAB TRIM OPS TEST PER MM, (MCDP TEST 65) CHECKED OK.  COULD NOT DUPLICATE PROBLEM.  NEED MORE TIME TO ISOLATE AND FIX PROBLEM.  RIGHT SAM MODULE M525, SHOWS A FAULT BALL FOR STCM. RESET IT.IT COMES BACK. REMOVED AND REPLACED STABILIZER TRIM CONTROL MODULE.
